# SDR SIMA20180130006

- Difficulty date: January 30, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 31,883 hours, 27,282 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER PEDALS LOCKED UP. INSPECTED STEERING SYSTEM, PERFORMED OPS TEST OF STEERING SYSTEM AND TAXI RUN WITH CREW IAW AMM 32-50-0, OPS CHECK GOOD.
